Analytical Techniques for a Numerical Solution of the Linear Volterra Integral Equation of the Second Kind
M. I. Berenguer,
D. Gámez,
A. I. Garralda-Guillem,
M. Ruiz Galán and
M. C. Serrano Pérez
Abstract and Applied Analysis, 2009, vol. 2009, 1-12
Abstract:
In this work we use analytical tools—Schauder bases and Geometric Series theorem—in order to develop a new method for the numerical resolution of the linear Volterra integral equation of the second kind.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/149367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/149367.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:149367
DOI: 10.1155/2009/149367
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().